# SDR SWIA201126330

- Difficulty date: May 18, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 21,071 hours, 16,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 4 OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 4733)  RELAMPED EMERGENCY LIGHTS.
